# SDR ABXA201912104191

- Difficulty date: November 24, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 80,865 hours, 27,417 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T3380134
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE LEFT PYLON PANEL 437BR CUT-OUT, INNER AFT SUPPORT ANGLE. THE SUPPORT ANGLE WAS REPLACED. THE AIRPLANE WAS GROUNDED.
